New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

Joxster1970
Regular Member


Date Joined Mar 2008
Total Posts : 82
   Posted 11/18/2008 11:00 AM (GMT -6)   
Is it my Medication???
I don't feel lust or desire or passion or Love or Joy.. But bother's me the most I have no scence of Empathy. I can tell that some one is in pain but I don't have the emotion to go with it.
I thought about quitting my medication... I talked about it with my therapist, but we came to the conclusion that would be a bad idea..
How am I going to meet some one "new" when I have no emotions??
What, the hell is wrong with me??
( Yes, I'm back)
Joxster

yankeepeaches
Regular Member


Date Joined Oct 2008
Total Posts : 58
   Posted 11/18/2008 11:19 AM (GMT -6)   
Hello Joxster,

I don't know what your meds are but whenever I took any type of SSRI's (ie Prozac) I was totally "flat lined"!!! I didn't have any type of "normal emtions" unless I was in a mania state. I didn't cry at sad situations, I didn't laugh at funny ones, there was absolutely no romance in my marriage and I just didn't have feelings in general. Once I came off of SSRI's the emotions came back for me. I was switched to tricyclic (sp?) anti-depressants (Tofornil) and a mood stabilitizer (Invega) and that made a world of difference for me. Of course after 11 years of "flat lining" the emotions took some getting use to. I don't know if this in anyway helps or not.
bipolar, depression, basilar migraines
**************
invega 6mg, tofronil 75mg, trazadone 150mg, xanax, topamax 200mg/day
 
Pain of mind is worse than pain of body~~Publilius Syrus


serafena
Veteran Member


Date Joined May 2007
Total Posts : 3715
   Posted 11/19/2008 1:11 PM (GMT -6)   
Hi Joxster!

Glad to see you're name on my screen again!

I know exactly what you mean. When I was terribly depressed last year, I flatlined entirely. Everyone was concerned I was overmedicated. Talk to your doctor about it. It absolutely can happen. But your therapist is right -- don't stop taking your pills while you're waiting it out. You'd be despondent. That would be terrible. (((hugs)))

serafena
Serafena
Co-Moderator, Bipolar Forum
Bipolar II

New Topic Post Reply Printable Version
Forum Information
Currently it is Thursday, June 22, 2017 8:26 AM (GMT -6)
There are a total of 2,829,103 posts in 310,539 threads.
View Active Threads


Who's Online
This forum has 152665 registered members. Please welcome our newest member, keepgoing.
429 Guest(s), 16 Registered Member(s) are currently online.  Details
BnotAfraid, keepgoing, Lymepilot, tickbite666, lymehater, Asnape3228, cakegirl, Smeadley, searchinginla, klymed, gabybee, Old Mike, Reezi, Traveler, Mrs.Worried, iPoop


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2017 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer